Autor: |
Bellaouar, Djamel, Togbé, Alain, Jakimczuk, Rafael |
Předmět: |
|
Zdroj: |
Mathematica Slovaca; Oct2024, Vol. 74 Issue 5, p1127-1146, 20p |
Abstrakt: |
Let d(n) and φ (n) denote the number of positive divisors of n and the Euler's phi function of n, respectively. In this paper, we prove various (conditional and unconditional) results about the solvability of the Diophantine equation d(n) = d(φ(n)) and a related inequality. For further research, we present some open problems. [ABSTRACT FROM AUTHOR] |
Databáze: |
Complementary Index |
Externí odkaz: |
|